sexologist-icon
Abortion pill
If there is ectopic pregnancy will the bleeding and cramping occur after taking misoprostol? If bleeding starts then it's normal pregnancy?
2380 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hello, It is common to experience bleeding and cramping after taking misprostol even in normal pregnancy. Your normal periods are expected to come within 5-6 weeks. Also, visit a gynecologist and get an ultrasound scan done to check if there are any retained products of conception.
Answered
Flag this Answer
Flag this answer
1/4 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+187
Chat with a sexologist
Online now
Hello.......Misoprostal causes cramping and bleeding, whether it's normal or Ectopic pregnancy. Normal menses returns In 4 to 6 weeks.. Consult gynaecologist, ultrasound is required for confirmation of confirmation of medical termination.....
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.